Incruse and Relvar

Hi again everyone,

I know I have read somewhere that taking Incruse and Relvar can sometimes bring on cold like symptoms which I seem to get every morning at the moment. It goes off eventually but I have also noticed that I have put on some weight as well, which I hate. Is this just me or has anyone else noticed a weight gain?

I do take antihistamines all the time for allergies.

Love to hear from you.

4 Replies

  • Sorry, I think you need to browse communities to find the correct site for your post..

  • Hi, am I the only person taking Incruse and Relvar in place of Seretide? I was on Seretide for a few years for my COPD but then changed to the other two.

  • hi there,

    welcome to the forum. This is where we talk about running and the couch to 5k program. You are most welcome to join us.

    Your post mentions some medication and I'm not sure what it is ----did you mean to post this on this forum ? There are a range of forums--if you go to "my communities" on the top menu--there is an option to browse communities.

    all the best

  • Thanks.

You may also like...